Alert archive / Virginia / Tornado Warnings in 2007

Tornado Warning 1, NWS Wakefield, VA

January 6, 2007Greensville County, City of Emporia, Virginia; Northampton County, North Carolina

NWS Wakefield, VA issued this tornado warning at Jan 6, 2007, 12:53 AM EST for Greensville County, City of Emporia, Virginia; Northampton County, North Carolina. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 6, 2007, 12:53 AM EST (05:53 UTC)
Expired
Jan 6, 2007, 1:33 AM EST
In force
40 min
Issued by
NWS Wakefield, VA
Area
Counties, with a storm outline in the text

Counties Northampton County, NC, City of Emporia, VA, Greensville County, VA

The radar

The Norfolk radar (KAKQ), 83 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 5.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2007-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2007-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KAKQ 060554
TORAKQ
NCC131-VAC081-595-060645-
/O.NEW.KAKQ.TO.W.0001.070106T0553Z-070106T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
1253 AM EST SAT JAN 6 2007

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHAMPTON COUNTY IN NORTHEAST NORTH CAROLINA
  GREENSVILLE COUNTY IN SOUTH CENTRAL VIRGINIA
  CITY OF EMPORIA IN SOUTHEAST VIRGINIA

* UNTIL 145 AM EST

* AT 1249 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES SOUTH OF
  VULTARE...OR ABOUT 8 MILES SOUTHWEST OF ROANOKE RAPIDS...MOVING
  NORTHEAST AT 40 MPH.

* THE STORM PRODUCING THE TORNADO IS EXPECTED TO BE NEAR...
  GUM FORKS...GASTON AND BARLEY BY 100 AM EST...
  SLATES CORNER...TURNERS CROSSROADS AND PLEASANT HILL BY 105 AM
  EST...
  BRINK AND DAHLIA BY 110 AM EST...
  LANES CORNER AND EMPORIA BY 115 AM EST...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS A
TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP
SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE
INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...GET OUT OF YOUR VEHICLE AND LIE FLAT IN A
DITCH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR BATHROOM...CLOSET OR HALLWAY. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. STAY AWAY FROM WINDOWS.

PLEASE SEND YOUR REPORTS OF HAIL AND/OR WIND DAMAGE...INCLUDING TREES
OR LARGE LIMBS DOWNED...BY CALLING NOAAS NATIONAL WEATHER SERVICE IN
WAKEFIELD AT...1...800...7 3 7...8 6 2 4.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM EST SATURDAY MORNING
FOR NORTHEAST NORTH CAROLINA AND SOUTHEASTERN VIRGINIA.

LAT...LON 3642 7791 3631 7773 3659 7742 3672 7759

$$

CULLEN
3 follow-up statements
000 
WWUS51 KAKQ 060603
SVSAKQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
103 AM EST SAT JAN 6 2007

NCC131-VAC081-595-060645-
/O.CON.KAKQ.TO.W.0001.000000T0000Z-070106T0645Z/
NORTHAMPTON NC-CITY OF EMPORIA VA-GREENSVILLE VA-
103 AM EST SAT JAN 6 2007

...A TORNADO WARNING CONTINUES UNTIL 145 AM EST FOR GREENSVILLE...
CITY OF EMPORIA AND NORTHAMPTON COUNTIES...

AT 1259 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR GUM FORKS...OR
ABOUT NEAR ROANOKE RAPIDS...MOVING NORTHEAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  SLATES CORNER...TURNERS CROSSROADS AND BARLEY BY 110 AM EST
  BRINK...DAHLIA AND 7 MILES NORTHWEST OF PLEASANT HILL BY 115 AM EST
  EMPORIA RESERVOIR AND LANES CORNER BY 125 AM EST

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM EST SATURDAY MORNING
FOR NORTHEAST NORTH CAROLINA AND SOUTHEASTERN VIRGINIA.

LAT...LON 3642 7791 3631 7773 3659 7742 3672 7759

$$

CULLEN
000 
WWUS51 KAKQ 060618
SVSAKQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
116 AM EST SAT JAN 6 2007

NCC131-060626-
/O.CAN.KAKQ.TO.W.0001.000000T0000Z-070106T0645Z/
NORTHAMPTON NC-
116 AM EST SAT JAN 6 2007

...THE TORNADO WARNING FOR NORTHAMPTON COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM EST SATURDAY MORNING
FOR NORTHEAST NORTH CAROLINA AND SOUTHEASTERN VIRGINIA.

LAT...LON 3656 7746 3655 7776 3657 7775 3662 7768
      3663 7768 3672 7759 3672 7758 3660 7743
      3659 7743

$$

VAC081-595-060645-
/O.CON.KAKQ.TO.W.0001.000000T0000Z-070106T0645Z/
CITY OF EMPORIA VA-GREENSVILLE VA-
116 AM EST SAT JAN 6 2007

...A TORNADO WARNING CONTINUES UNTIL 145 AM EST FOR GREENSVILLE AND
CITY OF EMPORIA COUNTIES...

AT 115 AM EST......NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED 
TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BRINK...OR 
ABOUT NEAR DAHLIA...MOVING NORTHEAST AT 35 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM EST SATURDAY MORNING
FOR NORTHEAST NORTH CAROLINA AND SOUTHEASTERN VIRGINIA.

LAT...LON 3656 7746 3655 7776 3657 7775 3662 7768
      3663 7768 3672 7759 3672 7758 3660 7743
      3659 7743

$$

CULLEN
000 
WWUS51 KAKQ 060633
SVSAKQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
132 AM EST SAT JAN 6 2007

VAC081-595-060642-
/O.CAN.KAKQ.TO.W.0001.000000T0000Z-070106T0645Z/
CITY OF EMPORIA VA-GREENSVILLE VA-
132 AM EST SAT JAN 6 2007

...THE TORNADO WARNING FOR GREENSVILLE COUNTY AND CITY OF EMPORIA
IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM EST SATURDAY MORNING
FOR NORTHEAST NORTH CAROLINA AND SOUTHEASTERN VIRGINIA.

LAT...LON 3656 7746 3655 7776 3657 7775 3662 7768
      3663 7768 3672 7759 3672 7758 3660 7743
      3659 7743

$$

CULLEN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Jan 5, 9:30 PM EST, 3 hours 23 minutes earlier.

Area forecast discussion, Jan 5, 9:30 PM EST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
930 PM EST FRI JAN 5 2007

.TONIGHT...
OTHR THAN A FEW CELLS ALONG THE COAST...THIS EVE HAS BEEN RTHR
QUIET. MODELS INDCT THAT MAIN VORT LOBE SWINGS THRU BTWN 06-12Z.
WDPSRD AREA OF SHWRS/TSTRMS MOVG NE THRU NC WILL OVRSPRD FA SW-NE
THRU OVRNITE HRS. NOTE THAT SPC HAS AREAS S OF A WAL-RIC- DAN LINE
IN SLGHT RISK. AIRMASS SOMEWHAT CAPPED ALONG THE ERN SHORE AREAS...
THUS LIMITED ANY THUNDER THERE UNTIL AFTR MIDNITE WHEN BETTER
DYNMCS MOVES IN. DENSE FOG THAT DVLPD ALONG ERN SHORE AREAS NOW
DSPTG AS WNDS BEGIN TO INCRS. THUS....HAVE TAKEN DENSE FOG OUT OF
FCST TONITE (ALTHOUGH THERE WILL BE AREAS OF FOG WITH ANY RAINFALL).
LOWS ALMOST SUMMER-LIKE WITH TMPS STAYING NEAR 60 DEGREES. XPCT
QUICK END TO PCPN AS DRY SLOT (PER WTR VPR LOOP) MOVES E. NEAR
RECORD HIGH TMPS XPCTD SATURDAY.

NO CHANGES TO MARINE FCST XPCT TO LIMIT FOG TO NXT FEW HRS. WNDS
INCRS AFTR MIDNITE WILL MIX OUT ANY REMAINING FOG.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY FOR ANZ630>633-656-658 UNTIL NOON
     SATURDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ650-652-654 UNTIL 6 PM SATURDAY.
&&

SHORT TERM...MPR
Hazardous weather outlook, Jan 5, 3:33 AM EST, 21 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
333 AM EST FRI JAN 5 2007

ANZ630>632-650-652-654-MDZ021>025-NCZ012-VAZ048-049-060>094-099-
100-060845-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-
MARYLAND BEACHES-NORTHAMPTON NC-FLUVANNA-LOUISA-PRINCE EDWARD-
CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-
NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-
LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-
GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-
YORK-SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-ACCOMACK-
NORTHAMPTON VA-
333 AM EST FRI JAN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
CHESAPEAKE BAY...SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC
COASTAL WATERS...SOUTHEAST MARYLAND...NORTHEAST NORTH CAROLINA...
CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA
AND SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ633-656-658-670-NCZ013>017-030>032-102-VAZ095>098-060845-
CURRITUCK SOUND-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-
WATERS FROM FENWICK ISLAND DE TO CURRITUCK BEACH LIGHT NC FROM
20 TO 40 NM-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-
333 AM EST FRI JAN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MID
ATLANTIC COASTAL WATERS...CURRITUCK SOUND...NORTHEAST NORTH
CAROLINA...THE MID ATLANTIC OFFSHORE WATERS AND SOUTHEAST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED TODAY AND EARLY TONIGHT. THERE IS
A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

25

In the hours before

Special weather statement, Jan 5, 10:35 PM EST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1035 PM EST FRI JAN 5 2007

VAZ065-066-060430-
LUNENBURG VA-MECKLENBURG VA-
1035 PM EST FRI JAN 5 2007

...GUSTY STORM MOVING INTO MECKLENBURG COUNTY...

AT 1032 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWER AND POSSIBLE THUNDERSTORM 24 MILES SOUTHWEST OF CHASE
CITY...OR ABOUT 8 MILES SOUTHEAST OF VIRGILINA...MOVING NORTHEAST AT
20 MPH. THE STORM WILL BE NEAR BUFFALO JUNCTION AT 1045 PM
EST...CLARKSVILLE AT 1055 PM EST...FINCHLEY AT 1105 PM
EST...SKIPWITH AT 1110 PM EST...BOYDTON AT 1115 PM EST...ROGERS
CORNER AT 1120 PM EST.

WIND GUSTS TO 40 MPH...HEAVY DOWNPOURS...AND CLOUD TO GROUND
LIGHTNING ARE POSSIBLE IN THE PATH OF THIS STORM.

CULLEN
Special weather statement, Jan 5, 11:23 PM EST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1123 PM EST FRI JAN 5 2007

VAZ065>067-079-060515-
BRUNSWICK VA-LUNENBURG VA-MECKLENBURG VA-NOTTOWAY VA-
1123 PM EST FRI JAN 5 2007

...SHOWERS AND THUNDERSTORMS MOVING ACROSS SOUTH CENTRAL VIRGINIA...

AT 1123 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS FROM 9 MILES NORTHEAST OF CHASE
CITY TO 11 MILES WEST OF HENDERSON...MOVING NORTHEAST AT 40 MPH. THE
LINE OF SHOWERS AND THUNDERSTORMS WILL BE NEAR VICTORIA AROUND 1140
PM EST...KENBRIDGE AROUND 1150 PM EST...SOUTH HILL AROUND 1155 PM
EST...BLACKSTONE AROUND MIDNIGHT EST AND BRODNAX AROUND 1205 AM EST.

WIND GUSTS TO 40 MPH...HEAVY DOWNPOURS...AND OCCASIONAL LIGHTNING
ARE POSSIBLE IN THE PATH OF THESE STORMS.

44
Special weather statement, Jan 5, 11:58 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1158 PM EST FRI JAN 5 2007

VAZ065>070-079-080-060545-
AMELIA VA-BRUNSWICK VA-CHESTERFIELD VA-DINWIDDIE VA-LUNENBURG
VA-MECKLENBURG VA-NOTTOWAY VA-POWHATAN VA-
1158 PM EST FRI JAN 5 2007

...SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE EAST...

AT 1158 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS FROM 8 MILES NORTHWEST OF
BLACKSTONE TO 16 MILES SOUTHWEST OF SOUTH HILL...OR FROM CREWE TO 13
MILES NORTHWEST OF WARRENTON...MOVING NORTHEAST AT 35 MPH. THE
STRONGEST THUNDERSTORMS WILL BE NEAR...KENBRIDGE AROUND 1205 AM
EST...SOUTH HILL AROUND 1220 AM EST...BRODNAX AROUND 1225 AM EST...
LAWRENCEVILLE AROUND 1240 AM EST AND MOSELEY AROUND 1245 AM EST.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. LOCAYY HEAVY
RAINFALL WILL LIKELY CAUSE PONDING OF WATER ON ROADWAYS...AND
POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS.

44
Special weather statement, Jan 6, 12:32 AM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1232 AM EST SAT JAN 6 2007

VAZ062-063-067>071-079>081-087-088-060615-
AMELIA VA-BRUNSWICK VA-CHESTERFIELD VA-DINWIDDIE VA-GOOCHLAND
VA-GREENSVILLE VA-HANOVER VA-HENRICO VA-NOTTOWAY VA-POWHATAN
VA-PRINCE GEORGE VA-SUSSEX VA-
1232 AM EST SAT JAN 6 2007

...SHOWERS AND THUNDERSTORMS APPROACHING THE I95 CORRIDOR...

AT 1232 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SHOWERS AND THUNDERSTORMS FROM MOSELEY TO 12 MILES
SOUTHWEST OF LAWRENCEVILLE...OR FROM MOSELEY TO 6 MILES SOUTH OF
BRODNAX...MOVING NORTHEAST AT 50 MPH. THE STRONGEST THUNDERSTORMS
WILL BE NEAR...LAWRENCEVILLE AROUND 1240 AM EST...MCKENNEY AROUND
1245 AM EST...TUCKAHOE AROUND 1250 AM EST...BON AIR AROUND 1255 AM
EST...PURDY AROUND 100 AM EST AND COLONIAL HEIGHTS AROUND 110 AM EST.

WIND GUSTS TO 40 MPH ARE EXPECTED WITH THESE STORMS. LOCALLY HEAVY
RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS...AND POSSIBLE
LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS.

44

Nearby

Tornado Warnings in Virginia, 2007Tornado Warnings in North Carolina, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.